# SDR SWAA2021071485116

- Difficulty date: June 16, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C FWD SIDE RBL25 WL155. ; / [01] REMOVED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C FWD SIDE RBL25 WL155 IAW SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW INTERCOSTAL ATTACH ANGLE P/N143A7502-20 AT FWD CARGO BAY BS500C RBL25 WL155 IAW SRM 51-40-05-0G-0 AND DWG# 143A7505; OK TO INSTALL.; [03] VERIFIED LOCATE AND DRILLED NEW INTERCOSTAL ATTACH ANGLE P/N143A7502-20 AT FWD CARGO BAY BS500C RBL25 WL155 IAW SRM 51-40-05-0G-0 AND DWG# 143A7505; OK TO INSTALL.; [04] INSTALLED NEW INTERCOSTAL ATTACH ANGLE P/N143A7502-20 AT FWD CARGO BAY BS500C RBL25 WL155 IAW SRM 51-40-02-0G-0 AND DWG# 143A7505.; [05] INSTALLED NEW INTERCOSTAL ATTACH ANGLE P/N143A7502-20 AT FWD CARGO BAY BS500C RBL25 WL155 IAW SRM 51-40-02-0G-0 AND DWG# 143A7505.; [06] INSPECTED; [07] RII INSPECTED
